MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.4MM(D) 5MM(P) 5MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.4MM(D) 5MM(P) 5MM(H); DENTAL HEALING ABUTMENT
Catalog Number IEEHA355
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Implant placement at tooth site #13 was reported.An implant and also the healing abutment was placed that day.Clinician could not separate the abutment from the implant, until the implant was removed from the osteotomy, and when the clinician had seated the abutment, it had caused the implant to spin.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.D10: dental implant, 3i t3 tapered implant 4/3 x 13mm, lot number 2022060896.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie received one healing abutment for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use.The abutment engaged and disengaged as intended from the implant, during a functional test.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined since the device malfunction did not occur, and the reported events have been unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, and functional testing a device malfunction did not occur.The reported events were unconfirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
CERTAIN BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.4MM(D) 5MM(P) 5MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19559024
Report Number0001038806-2024-01258
Device Sequence Number4850691
Product Code NHA
UDI-Device Identifier00844868045434
UDI-Public(01)00844868045434(17)290205(10)1275881
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIEEHA355
Device Lot Number1275881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOPT4313
Patient Age57 YR
Patient SexMale
Patient EthnicityNon Hispanic